# SDR REXA98055

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL LT ENGINE.  REMOVED AND REPLACED LT ENGINE.  (X)
